Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Back pain, kidney infection, fullness in kidney, cipro and pain medicine, diarrhoea, abdominal and rectum pain

I went to the er the other day due to some sever back pain they ruled out a kidney infection. They did a cat scan which showed fullness of my kidney. They put me on cipro and pain medicine and sent me home. However today I have had diarrhea and now I m having severe pain in my lower abdomen and rectum . What could be going on with me?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to healthcaremagic.

I do not get the exact diagnosis of the kidney condition you mentioned.

The gastric upset you have could be due to the antibiotics you were prescribed as many of the antibiotics do cause disturbances in the intestines and cause loose stools and pain abdomen.

If not stopped even after stopping the antibiotics the I would be need for you to be examined.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor